# SDR 09202005A

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 24,045 hours, 27,613 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 8957312763
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT ITT RISING.  ABORTED TAKEOFF.  REMOVED AND REPLACED LT HP BLEED CLAMP.
